Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 228, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2006, 3:00 PM EDT for Fannin County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2006, 3:00 PM EDT (19:00 UTC)
- Expired
- May 25, 2006, 3:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Fannin County, GA
The radar
The Atlanta radar (KFFC), 158 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 251900
SVRFFC
GAC111-251930-
/O.NEW.KFFC.SV.W.0228.060525T1900Z-060525T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MARGRET...AND MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIAL.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3482 8429 3464 8422 3464 8415 3474 8410
3483 8414
$$1 follow-up statement
000
WWUS52 KFFC 251911
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT THU MAY 25 2006
GAC111-251930-
/O.CON.KFFC.SV.W.0228.000000T0000Z-060525T1930Z/
FANNIN GA-
310 PM EDT THU MAY 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHEASTERN FANNIN COUNTY...
AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MARGRET...OR ABOUT 16 MILES NORTHWEST OF DAHLONEGA...MOVING EAST AT
20 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3482 8429 3464 8422 3464 8415 3474 8410
3483 8414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 2:53 PM EDT, 7 minutes earlier.
Area forecast discussion, May 25, 2:53 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT THU MAY 25 2006 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) OUTFLOW ASSOCIATED WITH A MCS THAT MOVED THROUGH THE TENNESSEE VALLEY THIS MORNING CONTINUES TO PUSH THROUGH NORTH GEORGIA. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS BOUNDARY THROUGH THIS EVENING AS IT CONTINUES TO PUSH ACROSS NORTHERN GEORGIA. THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH DEW POINTS CONTINUING TO INCREASE ACROSS NORTH GEORGIA. THESE STORMS SHOULD DISSIPATE SHORTLY AFTER SUNSET AS CONVECTIVE TEMPERATURES COOL. FRIDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE COUNTY WARNING AREA AS THE SOUTHERN EDGE OF THE FRONT BRUSHES ACROSS NORTHERN GEORGIA. THE MOST LIKELY AREA FOR CONVECTION FRIDAY AFTERNOON WILL BE ACROSS NORTH GEORGIA. THE GFS DEVELOPS A MCS OVER NORTHERN GEORGIA LATE FRIDAY AND PUSHED IT ACROSS INTO CENTRAL GEORGIA BY 6Z ON SATURDAY. I HAVE NOT COMPLETELY BOUGHT INTO THIS AND HAVE CHOSEN INSTEAD TO GO WITH 30-40 POPS AS THIS SYSTEM PUSHES THROUGH. THE NAM IS NOT NEARLY AS AGGRESSIVE WITH THIS SYSTEM AND KEEPS MOST OF THE MOISTURE ACROSS NORTH GEORGIA WITH THE SYSTEM DISSIPATING ACROSS SOUTHERN GEORGIA. THIS WILL BE THE MAIN AREA OF CONCERN TO WATCH THROUGH THE SHORT TERM. SATURDAY MORNING THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHWEST ASSOCIATED WITH THE PREVIOUS SYSTEM CONTINUING TO PUSH SOUTHWARD WHERE THE GFS STALLS THIS SYSTEM OUT. SATURDAY WILL BRING SLIGHT CHANCE POPS ACROSS THE CWA WITH TYPICAL AFTERNOON ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH SATURDAY EVENING. HIGH TEMPS ACROSS NORTH GEORGIA WILL CONTINUE TO PUSH INTO THE MID TO UPPER 80S WITH LOWER 90S ACROSS CENTRAL GEORGIA. LOWS WILL BE IN THE MID TO UPPER 60S ACROSS THE CWA. .LONG TERM...(SUNDAY THROUGH THURSDAY) TYPICAL SUMMER AFTERNOON/EVENING SHOWER AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE CWA THROUGH THE LONG TERM. DAYTIME HEATING WILL ALLOW FOR ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP. GFS DOES NOT DEPICT VERY HIGH RH VALUES UNTIL THE END OF LONGTERM AS UPPER LEVEL HIGH REMAINS OVER THE GULF OF MEXICO THROUGH THE LONG TERM. AS UPPER LEVEL HIGH BEGINS TO PUSH OFF TOWARDS FLORIDA LATE THURSDAY RH VALUES INCREASE ACROSS GEORGIA. ONLY CARRYING 30 POPS AS IT APPROACHES THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 68 86 68 87 / 20 20 30 20 ATHENS 66 87 66 91 / 20 20 30 20 GAINESVILLE 67 85 65 88 / 30 30 30 20 ROME 66 90 65 92 / 30 30 30 20 COLUMBUS 69 94 70 91 / 10 20 40 20 MACON 67 91 67 92 / 10 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 22
Hazardous weather outlook, May 25, 9:36 AM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 936 AM EDT THU MAY 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 936 AM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY AND TONIGHT ACROSS EXTREME NORTH GEORGIA. .SYNOPSIS... UPPER LEVEL SYSTEM MOVING SOUTHEAST INTO OHIO VALLEY WILL RESULT IN INCREASING SOUTHWESTERLY FLOW AND MOISTURE OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS IN ADDITION TO LIGHTNING. FOR TODAY AND THIS EVENING...THE THREAT FOR ISOLATED SEVERE THUNDERSTORMS SHOULD BE CONFINED TO AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE. .DISCUSSION... A FRONT STALLED ACROSS SOUTH GEORGIA FORMS A BOUNDARY BETWEEN VERY MOIST AIR WITH DEW POINTS IN THE LOW 70S TO MUCH DRIER AIR WITH DEW POINTS IN THE 50S AND LOW 60S ACROSS NORTH AND CENTRAL GEORGIA. THIS FRONT WILL SLOWLY RETURN NORTH THROUGH FRIDAY AND EVENTUALLY WASH OUT. MEANWHILE...THE TAIL END OF AN UPPER LOW MOVING THROUGH THE OHIO VALLEY WITH SWEEP ACROSS NORTH GEORGIA TODAY AND OVERNIGHT. A SECONDARY SHORT WAVE WILL MOVE ACROSS THE AREA FROM THE NORTHWEST FRIDAY. LOW AND MID-LEVEL MOISTURE WILL BE ON THE INCREASE ACROSS THE REGION TODAY AS THIS PATTERN EVOLVES. A MARKEDLY MORE UNSTABLE AIR MASS WILL BE NOTED ACROSS NORTH GEORGIA...ESPECIALLY THE NORTHWEST BY THIS AFTERNOON WITH CAPES IN EXCESS OF 1500 AND LIFTED INDICES AS LOW AS -6 IN THE EXTREME NORTH PORTION OF THE STATE AS TEMPERATURES APPROACH THE CONVECTIVE TEMPERATURE OF 90 DEGREES. ALTHOUGH UPPER DYNAMICS ARE WEAK...THE INSTABILITY COMBINED WITH INCREASING MOISTURE AND THE WEAK UPPER TROUGH WILL BE SUFFICIENT FOR ISOLATED SEVERE THUNDERSTORM DEVELOPMENT IN THE EXTREME NORTH. CONVECTION MAY CONTINUE OVERNIGHT...ALBEIT IN A WEAKENING STATE...TOWARD ATLANTA AND ATHENS AFTER MIDNIGHT BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA FRIDAY AS A SECONDARY AND SLIGHTLY STRONGER UPPER TROUGH MOVES THROUGH THE AREA FROM THE NORTHWEST. DESPITE WEAK DYNAMICS...A VERY UNSTABLE AIR MASS WILL SUPPORT THE POTENTIAL FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE. FOR THE PERIOD SATURDAY THROUGH WEDNESDAY...A TYPICAL SUMMERTIME PATTERN WILL BE IN PLACE AND SUPPORT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS AREAWIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION ACROSS NORTH GEORGIA THIS AFTERNOON OR EVENING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 25, 1:17 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 117 PM EDT THU MAY 25 2006 GAZ006-008-009-251815- 117 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 45 MPH WINDS IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 215 PM EDT... AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A CLUSTER OF STRONG THUNDERSTORMS NEAR HURST IN FANNIN COUNTY...AND MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS FANNIN...UNION AND TOWNS COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MORGANTON...BLAIRSVILLE...BRASSTOWN BALD MOUNTAIN...AND PRESLEY. BRIEF HEAVY DOWNPOURS MAY ALSO CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 1:25 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 125 PM EDT THU MAY 25 2006 GAZ005-251745- 125 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 45 MPH WINDS IN MURRAY COUNTY UNTIL 145 PM EDT... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CRANDALL...MOVING EAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THE STORM MOVES EASTWARD ACROSS MAINLY NORTHERN MURRAY COUNTY. BRIEF HEAVY DOWNPOURS MAY ALSO CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 2:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 PM EDT THU MAY 25 2006 GAZ006-008-015-016-251915- 217 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN LUMPKIN...WHITE... UNION AND FANNIN COUNTIES UNTIL 315 PM EDT... AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF HIGDON IN FANNIN COUNTY TO NEAR DESOTO FALLS TO JUST NORTH OF HELEN ...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS FANNIN...UNION...WHITE...AND NORTHERN LUMPKIN COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 2:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 239 PM EDT THU MAY 25 2006 GAZ034-251915- 239 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 45 MPH WINDS IN GWINNETT COUNTY UNTIL 315 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BUFORD AND SUGAR HILL...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTHERN QWINNETT COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DACULA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 2:45 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT THU MAY 25 2006 GAZ023-025-035-251945- 245 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...SMALL HAIL AND 45 MPH WINDS IN BARROW...JACKSON AND HALL COUNTIES UNTIL 345 PM EDT... AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR ROBERTS CROSSROADS TO NEAR CHANDLER IN HALL COUNTY...AND MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SOUTHERN HALL COUNTY AND INTO JACKSON AND BARROW COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PENDERGRASS... THOMPSONS MILL AND HOSCHTON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 25, 2:50 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT THU MAY 25 2006 GAZ033-251900- 250 PM EDT THU MAY 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN NORTH FULTON COUNTY UNTIL 315 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ALPHARETTA...AND MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NORTH FULTON COUNTY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:38 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 22 min |
| May 25, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 33 min |
| May 25, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 49 min |
| May 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | White | 20 min |
| May 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 15 min |
| May 25, 2:58 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 47 min |
| May 25, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 31 min |
| May 25, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 56 min |
| May 25, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 23 min |
| May 25, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 51 min |
| May 25, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 28 min |
| May 25, 3:54 PM EDT | Tornado Warning | FFC | Cherokee | 36 min |
| May 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 18 min |
| May 25, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dawson | 42 min |
| May 25, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| May 25, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 51 min |
| May 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 47 min |
| May 25, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 56 min |
| May 25, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 33 min |
| May 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 37 min |
| May 25, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| May 25, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 32 min |
| May 25, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 55 min |
| May 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 60 min |
| May 25, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 35 min |
| May 25, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 32 min |
| May 25, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 36 min |
| May 25, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 35 min |
| May 25, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.